Repository logo

Infoscience

  • English
  • French
Log In
Logo EPFL, École polytechnique fédérale de Lausanne

Infoscience

  • English
  • French
Log In
  1. Home
  2. Academic and Research Output
  3. Journal articles
  4. Non-Uniqueness Of Integral Curves For Autonomous Hamiltonian Vector Fields
 
research article

Non-Uniqueness Of Integral Curves For Autonomous Hamiltonian Vector Fields

Giri, Vikram
•
Sorella, Massimo  
July 1, 2022
Differential And Integral Equations

In this work we prove the existence of an autonomous Hamiltonian vector field in W-1,W-r(T-d; R-d) with r < d - 1 and d >= 4 for which the associated transport equation has non-unique positive solutions. As a consequence of Ambrosio's superposition principle [2], we show that this vector field has non-unique integral curves with a positive Lebesgue measure set of initial data and moreover, we show that the Hamiltonian is not constant along these integral curves.

  • Details
  • Metrics
Type
research article
DOI
10.57262/die035-0708-411
Web of Science ID

WOS:000793814900001

Author(s)
Giri, Vikram
Sorella, Massimo  
Date Issued

2022-07-01

Publisher

KHAYYAM PUBL CO INC

Published in
Differential And Integral Equations
Volume

35

Issue

7-8

Start page

411

End page

436

Subjects

Mathematics, Applied

•

Mathematics

•

equations

Editorial or Peer reviewed

REVIEWED

Written at

EPFL

EPFL units
AMCV  
Available on Infoscience
May 23, 2022
Use this identifier to reference this record
https://infoscience.epfl.ch/handle/20.500.14299/187991
Logo EPFL, École polytechnique fédérale de Lausanne
  • Contact
  • infoscience@epfl.ch

  • Follow us on Facebook
  • Follow us on Instagram
  • Follow us on LinkedIn
  • Follow us on X
  • Follow us on Youtube
AccessibilityLegal noticePrivacy policyCookie settingsEnd User AgreementGet helpFeedback

Infoscience is a service managed and provided by the Library and IT Services of EPFL. © EPFL, tous droits réservés